# SDR DXTA200500529

- Difficulty date: January 11, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600266
- Aircraft time: 4,738 hours, 4,167 cycles
- Engine: Pwa JT15D5
- Engine time: 4,738 hours, 4,167 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30358005D
- Part serial: PCE500019
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE SHUTDOWN WHEN THROTTLES WERE BROUGHT IDLE.  PERFORMED LT ENGINE RUN OPERATIONAL CHECK AND NO DEFECTS NOTED.  REMOVED LT LOWER COWLING TO INSPECT FUEL CONTROL, STARTER GENERATOR, AND INSPECTED QUADRANT AND NO DEFECTS WERE NOTED.  COULD NOT DUPLICATE SQUAWK.  ALL WORK DONE IAW CE 560 ULTRA MM CHAPTER 71-01-02, 73-30-03, 24-31-00 & 76-11-00.
